# SDR ASAA2015061312068

- Difficulty date: June 13, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 26,203 hours, 8,015 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 6050
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 5,577 hours, 1,653 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RECEIVED A RIGHT PACK LIGHT. LIGHT DID NOT EXTINGUISH USING QRH PROCEDURE. ACFT GROUNDED.  REPLACED RT PACK TEMPERATURE CONTROL VALVE IAW AMM 21-51-10, OPS & LEAK CHECKED GOOD.  GROUND VERIFICATION & OPS CHECKED GOOD.
